Brazilian Journal of Probability and Statistics
- Braz. J. Probab. Stat.
- Volume 27, Number 4 (2013), 585-600.
Long-term survival models with latent activation under a flexible family of distributions
In this paper, we propose a new cure rate survival model under a flexible family of distributions. Our approach enables different underlying activation mechanisms that lead to the event of interest. The number of competing causes of the event of interest follows a power series distribution. This model includes the standard mixture cure model and the promotion time cure model. The model is parametrized in terms of the cured fraction, which is then linked to covariates. We carried out a simulation study to assess some properties of our proposal. An illustrative example with a real data set is provided to illustrate the models.
Braz. J. Probab. Stat., Volume 27, Number 4 (2013), 585-600.
First available in Project Euclid: 9 September 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cancho, Vicente G.; de Castro, Mário; Dey, Dipak K. Long-term survival models with latent activation under a flexible family of distributions. Braz. J. Probab. Stat. 27 (2013), no. 4, 585--600. doi:10.1214/12-BJPS186. https://projecteuclid.org/euclid.bjps/1378729989
- Supplementary material: Supplement: Long-term survival models with latent activation under a flexible family of distributions. Additional results from the simulation study.